# SDR SIMA960371

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - WHILE PARKED AT THE GATE, MX FOUND ROW NINE FLOOR EMERGENCY LIGHTS INOPERABLE.  MX REPLACED THE POWER SUPPLY.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
